# SDR ABXA20160202024

- Difficulty date: February 2, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T0222
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CORRODED, BETWEEN NUTPLATE CHANNEL & WING LOWER SURFACE AT LE STATION 1070, FWD OF FRONT SPAR.  R & R DAMAGED AREA IAW REA B657-61897 REV IR 01-06-2016.  CORRODED LEVEL 2, PN 114T0222, SN N/A, PART NAME, LOWER SPLICE PLATE, EXACT FS & BS LOCATION ON ACFT FROM NA/ TO N/A, EXACT STRINGER & WS LOCATION ON ACFT FROM 1069 - 1139.  ACFT WAS GNDED.
